# SDR SIMA20130826013

- Difficulty date: August 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FR 38 CONNECTOR FOR EMERGENCY LIGHT STRIP IS MISSING.  REPAIRED THE FR 38 CONNECTOR FOR EMERGENCY LIGHT STRIP THAT WAS MISSING IAW AWM 20-00-03, PAGE 65. SEE BOW 137540 FOR OPS CK.
